# SDR A6WA202304018619

- Difficulty date: April 1, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Floor Support
- Part number: 601R31145297
- Part serial: NSN
- Condition: Corroded
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR SILL LH AT FS461.50+6 TO FS473.15+5 AND LBL36.   AIRCRAFT REMOVED FROM SERVICE.   BLENDED 4 AREAS OF CORROSION ON LH FLOOR SILL AT FS513.00 TO FS529.00 AND LBL 36-38.  P14-L=1.100IN X W=0.600IN X D=0.002 P15-L=1.200IN X W=0.700IN X D=0.002 P16-L=3.500IN X W=1.700IN X D=0.002 P18-L=0.800IN X W=1.200IN X D=0.002   ORIGINAL THICKNESS 00.80 REMAINING THICKNESS .078 MATERIAL  LOSS .002.  PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH . ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA# AWAC-CRJ253-01987 DATE 5/27/2023 REV A. WORK PERFORMED UNDER AERSALE WORK  ORDER 003911 CARD NO.20166, TT: 38,125:30 TC: 36,944
